Ordered Neutrosophic Fuzzy Convergence Bitopological Spaces
R. Narmada Devi

R. Narmada Devi, Department of Mathematics, Vel Tech Rangarajan Dr. Sagunthala R& D Institute of Science and Technology, Avadi, Chennai
(Tamil Nadu), India
Manuscript received on 01 June 2019 | Revised Manuscript received on 07 June 2019 | Manuscript published on 30 June 2019 | PP: 2078-2084 | Volume-8 Issue-8, June 2019 | Retrieval Number: H7533068819/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this paper we introduce the new concept of an ordered neutrosophic fuzzy convergence bitopo-logical spaces (ONFCONVGBTS). Besides giving some interesting propositions. Tietze extension theorem for pairwise ordered NFlim extremally disconnected space(PONFlimEDS) is established.
Keywords: ONFCONVGBTS, PONFlimEDS, ordered limi τ NFlimCF, lower ( resp. upper ) limi τ NFlimCF, (i =1 or 2).

Scope of the Article: Fuzzy Logics